# SDR CALA2025061805678

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N2002816
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR R/H FRAME CLIP HAS CORR OSION STA 1520, STR 28R - 29R. ESFR ENTRY FOR THIS REPAIR REMOVED CORROSION AT SHEAR TIE AND FOUND OUT OF LIMITS, CORROSIO N EXFOUATED IAW B757-300 SRM 51-10-02, REQUIRE REPLACE, RECEIVED NEW SHEAR TIE P/N: UA-140N2002-816; LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 5-40-05-0G-0; RESTORED SURFACE PROTECTION IAW AMM 51-21-14; INSTALLED NEW SHEAR TIE IAW SRM 51-40-02-0G-0.
